# SDR MZZA00013

- Difficulty date: June 7, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - LOWER FUSELAGE APPROXIMATELY 6 O''CLOCK POSITION HAS CORROSION BUILD UP THROUGH OUT LEFT AND RIGHT FORWARD OF RAM AIR INLET.  SKIN OF AIRCRAFT CORRODED AT BS 720A - 720B BETWEEN S28L AND S27R.  AREA OF DEFECT DIRECTLY ABOVE RAM AIR DOOR INLET SCOOP.  MAINTENANCE CUT OUT CORRODED AREA APPROX 8.375 INCH IN LENGTH AND 3.375 INCH IN WIDTH.  REPAIRED PER RM 53-30-3, FIG 1 AND ALL PANELS AND FAIRINGS RE-INSTALLED.  RELEASED AIRCRAFT FOR SERVICE.  (M)
